Some results of Gevrey and analytic regularity for semilinear weakly hyperbolic equations of Oleinik type
Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995), p. 165-213
@article{RSMUP_1995__94__165_0,
     author = {Manfrin, Renato},
     title = {Some results of Gevrey and analytic regularity for semilinear weakly hyperbolic equations of Oleinik type},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {94},
     year = {1995},
     pages = {165-213},
     zbl = {0878.35076},
     mrnumber = {1370911},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1995__94__165_0}
}
Manfrin, Renato. Some results of Gevrey and analytic regularity for semilinear weakly hyperbolic equations of Oleinik type. Rendiconti del Seminario Matematico della Università di Padova, Volume 94 (1995) pp. 165-213. http://www.numdam.org/item/RSMUP_1995__94__165_0/

[A] R.A. Adams, Sobolev Spaces, Academic Press (1975). | MR 450957 | Zbl 0314.46030

[AM] S. Alinhac - G. Métivier, Propagation de l'analyticité des solutions de système hyperboliques nonlinéaires, Inv. Math., 75 (1984), pp. 189-203. | MR 732545 | Zbl 0545.35063

[AS] A. Arosio - S. Spagnolo, Global existence for abstract evolution equations of weakly hyperbolic type, J. Math. Pures Appl., 65 (1986), pp. 263-305. | MR 875159 | Zbl 0616.35049

[C] L. Cardosi, Evolution equations in scales of abstract Gevrey spaces, Boll. Un. Mat. Ital., 6 (1985), pp. 379-406. | MR 805227 | Zbl 0612.35120

[CDS] F. Colombini - E. De Giorgi - S. Spagnolo, Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps, Ann. Scu. Norm. Sup. Pisa, 6 (1979), pp. 511-559. | Numdam | MR 553796 | Zbl 0417.35049

[CJS1] F. Colombini - E. Jannelli - S. Spagnolo, Non uniqueness in hyperbolic Cauchy problem, Ann. Math., 126 (1987), pp. 495-524. | MR 916717 | Zbl 0649.35051

[CJS2] F. Colombini - E. Jannelli - S. Spagnolo, Well posedness in the Gevrey classes of the Cauchy problem for a non strictly hyperbolic equation with coefficients depending on time, Ann. Scu. Norm. Sup. Pisa, 10 (1983), pp. 291-312. | Numdam | MR 728438 | Zbl 0543.35056

[CS] F. Colombini - S. Spagnolo, An example of a weakly hyperbolic Cauchy problem not well posed in C∞, Acta Math., 148 (1982), pp. 243-253. | Zbl 0517.35053

[D] P. D'Ancona, Gevrey well posedness of an abstract Cauchy problem of weakly hyperbolic type, Publ. RIMS Kyoto Univ., 24 (1988), pp. 433-449. | MR 966182 | Zbl 0706.35077

[DM] P. D'Ancona - R. Manfrin, Local solvability for a class of semilinear weakly hyperbolic equations, to appear Ann. Mat. Pura Appl. | Zbl 0849.35076

[H] L. Hörmander, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients, Comm. Pure Appl. Math., 24 (1971), pp. 671-704. | MR 294849 | Zbl 0226.35019

[K] T. Kato, The Cauchy problem for quasilinear symmetric hyperbolic systems, Arch. Rat. Mech. Anal., 58 (1975), pp. 181-205. | MR 390516 | Zbl 0343.35056

[J1] E. Jannelli, Analytic solutions of non linear hyperbolic systems, Boll. Un. Mat. Ital. (6), 5-B (1986), pp. 487-501. | MR 860640 | Zbl 0612.35083

[J2] E. Jannelli, Gevrey well posedness for a class of weakly hyperbolic equations, J. Math. Kyoto Univ., 24 (1984), pp. 763-778. | MR 775986 | Zbl 0582.35070

[LO] J. Leray - Y. Ohya, Systèmes nonlinéaires hyperboliques nonstrictes, Math. Ann., 70 (1967), pp. 167-205. | MR 208136 | Zbl 0146.33701

[M1] S. Mizohata, The Theory of Partial Differential Equations, University Press, Cambridge (1973). | MR 599580 | Zbl 0263.35001

[M2] S. Mizohata, On the Cauchy Problem, Academic Press (1985). | MR 860041 | Zbl 0616.35002

[M3] S. Mizohata, Analyticity of solutions of hyperbolic systems with analytic coefficients, Comm. Pure Appl. Math., 14 (1961), pp. 547-559. | MR 132919 | Zbl 0105.07203

[N1] T. Nishitani, Energy inequality for nonstrictly hyperbolic operators in Gevrey classes, J. Math. Kyoto Univ., 24 (1983), pp. 739-773. | MR 728159 | Zbl 0552.35051

[N2] T. Nishitani, Sur les équations hyperboliques à coefficients qui sont holderiens en t et de classe de Gevrey en x, Bull. Sci. Math. 2e série, 107 (1983), pp. 113-138. | MR 704720 | Zbl 0536.35042

[N3] T. Nishitani, A necessary and sufficient condition for the hyperbolicity of second order equations with two indipendent variables, J. Math. Kyoto Univ., 24 (1984), pp. 91-104. | MR 737827 | Zbl 0552.35049

[O1] O.A. Oleinik, On the Cauchy problem for weakly hyperbolic equations, Comm. Pure Appl. Math., 23 (1970), pp. 569-586. | MR 264227

[O2] O.A. Oleinik, Linear equations of second order with non negative characteristic form, Mat. Sb., 61 (1966), pp. 111-140 (English transl.: Transl. Am. Math. Soc. (2) 65, pp. 167-199). | MR 193383

[OT] Y. Ohya - S. Tarama, Le problème de Cauchy a caractéristiques multiples dans la classe de Gevrey (coéfficients hölderiens en t), Proceedings of the Conference on Hyperbolic Equations and Related Topics, Kinokuniya, Tokyo, 1985. | Zbl 0665.35045

[S1] S. Spagnolo, Analytic regularity of the solutions of a semilinear weakly hyperbolic equation, Ric. Mat. Suppl., 36 (1987), pp. 193-202. | MR 956027 | Zbl 0692.35020

[S2] S. Spagnolo, Some results of analytic regularity for the semi-linear weakly hyperbolic equations of the second order, Rend. Sem. Mat. Univ. Pol. Torino, Fascicolo Speciale 1988, Hyperbolic Equations (1987), pp. 203-329. | MR 1007377 | Zbl 0694.35018

[S3] S. Spagnolo, Analytic and Gevrey Well-Posedness of the Cauchy Problem for Second Order Weakly Hyperbolic Equations with Coefficients Irregular in Time, Taniguchi Symp. HERT, Katata (1984), pp. 363-380. | MR 925258 | Zbl 0679.35057